# SDR SWIA202158646

- Difficulty date: April 19, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1000-1047 Lb9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP AT LBL9 FROM APPROX. FS1000.00 TO FS1047 HAS CORROSION (MARKED)     (C-CHECK RO 6/04/2021)    REMOVED AND INSTALLED NEW FLOOR BEAM SECTION AT LBL9 FROM FS980 TO FS1056 REF CRJ700 SRM 53-00-41-201-001-A01 (FIG 53-00-41-991-830) COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY
